MathSciNet Relay Station
MathSciNet bibliographic data
MR2212487 (2006j:03077) 03E72
Aytar, Salih; Mammadov, Musa A.; Pehlivan, Serpil Statistical limit inferior and limit superior for sequences of fuzzy numbers. Fuzzy Sets and Systems 157 (2006), no. 7, 976–985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement